# SDR UIEA2018083101859

- Difficulty date: August 31, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,680 hours, 18,415 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Sensor
- Part number: 6258681
- Part serial: 050C3691
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT DECK TEMP EICAS. MANUALS WORKS FINE. REPLACED FLIGHT TEMP SENSOR SELECTOR IAW AMM 21-61-04. OPS CHECK NORMAL.
